# SDR RAIA00104014

- Difficulty date: April 17, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- Aircraft time: 12,891 hours, 11,565 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Arm
- Part number: JS308
- Condition: Broken
- Location: Parking Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5364-RIC- DURING TAXI TAKEOFF CONFIG WARNING LIGHT LIGHT ILLUMINATED.  MAINTENANCE FOUND DEFECTIVE ROCKER ARM BROKEN AT PARKING BRAKE HANDLE.  MAINTENANCE REMOVED AND REPLACED THE ARM IAW J41 MAINTENANCE MANUAL.
